| Model Number |
TPS121111102 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had laxity of an unknown cause.Revision surgery occurred where the surgeon exchanged the patient's 6mm poly insert for an 8mm insert.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient had laxity of an unknown cause.Revision surgery occurred where the surgeon exchanged the patient's 6mm poly insert for an 8mm insert.